contact us

Semi-Invariants and Weights of Group Algebras of Finite Groups

Proceedings of the American Mathematical Society / v.127 no.5. 1999, pp.1323-1329

Author : Passman, D.S. ; Wauters, P.

Abstract : We study the semi-invariants and weights of a group algebra K[G] over a field K of characteristic zero. Specifically, we show that certain basic results which hold when G is a polycyclic-by-finite group with $\Delta ^{+}$ (G) = 1 need not hold in the case of group algebras of finite groups. This turns out to be a purely group theoretic question about the existence of class preserving automorphisms.

Keyword : Primary 16S34, 20D15, 20D45

Degenerations for Modules Over Representation-Finite Algebras

Let A be a representation-finite algebra. We show that a finite dimensional A-module M degene..

On Covering Multiplicity

Let A = {a $_{s}$ + n $_{s}{\Bbb Z}$ } $_{s=1}^{k}$ be a system of arithmetic sequences..

A Simple Proof of a Curious Congruence by Sun

In this note, we give a simple and elementary proof of the following curious congruence which..

Representing Quasi-Orders by Embeddability Ordering of Families of Topological ..

An elementary argument constructs, for each cardinal $\alpha $ , a topological space whose ..

On Swan Conductors for Brauer Groups of Curves Over Local Fields

For an element w of the Brauer group of a curve over a local field, we define the Swan conduc..

The Ideal of Polynomials Vanishing on a Commutative Ring

We determine equivalent conditions on a commutative Artinian ring S in order that the ideal o..

Conical Limit Set and Poincare Exponent for Iterations of Rational Functions

We contribute to the dictionary between action of Kleinian groups and iteration of rational f..

A Gauss-Kusmin Theorem for Optimal Continued Fractions

A Gauss-Kusmin theorem for the Optimal Continued Fraction (OCF) expansion is obtained. In ord..

Local Tomography with Nonsmooth Attenuation

Local tomography for the Radon transform with nonsmooth attenuation is proposed and justified..

Simple Families of Thue Inequalities

We use the hypergeometric method to solve three families of Thue inequalities of degree 3, 4 ..